Pennsylvania, 2008Winter Storm in Pennsylvania, February 12 to 13, 2008
February 12 to 13, 2008 · NWS CLE · 3 events in 3 counties and zones
An area of low pressure moved northeast across Ohio on February 12th and crossed eastern Lake Erie early on the 13th. Precipitation associated with this storm spread into northwestern Pennsylvania during the early morning hours of February 12th.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $175,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of low pressure moved northeast across Ohio on February 12th and crossed eastern Lake Erie early on the 13th. Precipitation associated with this storm spread into northwestern Pennsylvania during the early morning hours of February 12th. This precipitation started as snow but eventually transitioned to freezing rain from southwest to northeast late on the 12th. The precitipation quickly ended during the early morning hours of the 13th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Feb 12, 2:05 AM EST, 55 minutes earlier.
Area forecast discussion, Feb 12, 2:05 AM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
205 AM EST TUE FEB 12 2008
.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEAST THROUGH THE OHIO VALLEY TODAY INTO
WESTERN NEW YORK TONIGHT AND DISSIPATE. ANOTHER LOW PRESSURE
SYSTEM WILL DEVELOP OVER SOUTH CAROLINA AND MOVE NORTHEAST AND OUT
TO SEA. HIGH PRESSURE WILL BUILD EAST OUT OF THE PLAINS STATES
INTO THE OHIO VALLEY BY THURSDAY MORNING. LOW PRESSURE WILL MOVE
NORTHEAST ACROSS LAKE ERIE THURSDAY NIGHT AND FRIDAY MORNING
FOLLOWED BY YET ANOTHER HIGH PRESSURE SYSTEM MOVING EAST INTO OHIO
BY SATURDAY.
&&
.NEAR TERM /THROUGH TODAY/...
A VIGOROUS SHORTWAVE MOVED EAST ACROSS OHIO AND DROPPED AN INCH OR
TWO OF LIGHT SNOW ACROSS THE SOUTHERN PORTIONS OF THE FORECAST
AREA THIS PAST EVENING. THIS FEATURE WILL CONTINUE TO SHIFT OFF TO
THE EAST THIS MORNING.
MODELS ARE TRENDING TOWARD A WARMER SCENARIO THAN WAS THE
CASE 24 HOURS AGO. STORM SYSTEM IS PROGRESSIVE AND WITH DEEPENING
EXPECTED ACROSS THE OHIO VALLEY TODAY...A SURGE OF WARM AIR WILL
RIDE UP ALONG THE WESTERN SLOPES OF THE APPALACHIAN MOUNTAINS
TOWARD EVENING. COLD ARCTIC AIR SHOULD REMAIN FIRMLY ENTRENCHED
OVER THE ENTIRE FORECAST AREA THROUGH MUCH OF THE DAY AS THE STORM
SYSTEM APPROACHES. THERE IS ALREADY SOME SIGNIFICANT
OVERRUNNING/ISENTROPIC LIFT FREEZING RAIN AND SNOW TAKING PLACE
WELL NORTH OF THE WARM FRONTAL BOUNDARY THAT LIES ACROSS ARKANSAS
AND THE NORTHERN GULF COAST STATES.
THE PLAN NOW IS TO CONTINUE WINTER STORM WARNINGS/ADVISORIES WHERE
THEY ARE CURRENTLY IN EFFECT. SNOW WILL CONTINUE TO SPREAD NORTH
ACROSS THE ENTIRE AREA THIS MORNING AS LOW APPROACHES THE REGION.
THE BEST LIFT AND UPWARD VERTICAL MOTION REACHES THE FORECAST AREA
THIS AFTERNOON AND THEN CONTINUES INTO TONIGHT. THIS BEST LIFTING
AREA IS EXPECTED TO REMAIN EAST OF THE I-71 CORRIDOR AND TAPER OFF
FROM EAST TO WEST.
1000 TO 850 MB THICKNESS WOULD SUGGEST THAT THE 1300 RAIN/SNOW LINE
WILL ADVANCE NORTH TO A LINE FROM THE ERIE PA LAKE SHORE SOUTHWEST
INTO YOUNGSTOWN AND AKRON-CANTON AFTER 7 PM THIS EVENING. THIS
WOULD SUGGEST THE PRECIPITATION WILL TRANSITION FROM A FROZEN TO
FREEZING STATE AS SURFACE TEMPERATURES TAKE THEIR TIME CLIMBING UP
TO THE FREEZING MARK. PLACES LIKE ERIE...YOUNGSTOWN...AND AKRON-
CANTON COULD SEE HIGH TEMPERATURES FOR THE DAY AT 32 OR 33 DEGREES
WHILE MEADVILLE BEING IN THE TOPOGRAPHICAL BOWL WILL STAY IN THE
UPPER 20S.
ALL THAT SAID...AFTER A PERIOD OF SNOW ACCUMULATION OF 3 TO 5 INCHES
INTO THIS EVENING...I CAN SEE A POTENTIAL FOR SIGNIFICANT ICE
ACCUMULATION IN THE VALLEY AREAS SUCH AS MEADVILLE PA WHERE COLD
AIR WILL REMAIN TRAPPED. ACCUMULATIONS LATE THIS AFTERNOON AND
TONIGHT IN THE VALLEYS OF NORTHWEST PA IN THE RANGE OF 0.50 TO
0.75 INCH. ERIE...YOUNGSTOWN...AND AKRON-CANTON WILL LIKELY
TRANSITION TO ALL RAIN DURING THE EVENING.
THE REST OF THE FORECAST AREA WILL LIKELY SEE MOSTLY ALL SNOW
THROUGH THIS EVENT WITH TOTAL SNOW ACCUMULATIONS OF 6 TO 8 INCHES
LIKELY EAST OF THE I-71 CORRIDOR AND LESSER AMOUNTS WEST OF THAT
LINE. A BRIEF PERIOD OF A COUPLE HOURS OF FREEZING RAIN WILL
LIKELY DEVELOP THIS EVENING BUT CHANGE BACK OVER TO ALL SNOW AS
LOW MOVES NORTHEAST OF THE AREA AND COLD AIR RETURNS AT ALL
LEVELS.
GENERALLY...3 TO 5 INCHES OF SNOW EXPECTED WEST OF A LINE FROM
ERIE COUNTY TO SENECA AND WYANDOT COUNTIES.
AS MENTIONED ABOVE...WE WILL SEE A GRADUAL INCREASE IN
TEMPERATURES THROUGHOUT THE DAY. HIGHS SHOULD BE IN THE MIDDLE TO
20S WEST TO UPPER 20S EAST BY THIS EVENING.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
AS MENTIONED ABOVE...TEMPERATURES WILL WARM TO AT OR JUST ABOVE
THE FREEZING MARK THIS EVENING OVER THE EXTREME EASTERN AREAS AND
OUT OF THE VALLEYS. VALLEY AREAS OF NORTHWEST PENNSYLVANIA WILL
LIKELY STAY IN THE UPPER 20S. FREEZING RAIN WILL LIKELY CONTINUE
TO BE A PROBLEM THIS EVENING IN THE EXTREME EAST BEFORE
TRANSITIONING TO ALL RAIN ON THE HILLTOPS AND NON-HILLY AREAS FOR
A SHORT TIME.
LOW PRESSURE SYSTEM PULLS OUT TO THE NORTHEAST DURING THE NIGHT.
THERE ARE SOME MODEL DIFFERENCES TO CONSIDER. NAM VERY WET DURING
THE NIGHT BUT GFS QUICKLY ENDS THE PRECIPITATION AFTER MIDNIGHT.
WILL LEAN TOWARD THE GFS SOLUTION AS THIS APPEARS MORE REASONABLE
SINCE SECONDARY DEVELOPMENT OVER THE CAROLINAS WILL LIKELY STEAL
SOME OF THE MOISTURE SUPPORT FOR THE NORTHERN LOW.
HIGH PRESSURE QUICKLY BUILDS EAST INTO THE AREA BY WEDNESDAY ALONG
WITH SOME DRIER AIR. THIS WILL BE SHORT LIVED AS YET ANOTHER SHORT
WAVE RACES EAST INTO THE AREA THURSDAY. MINIMAL IF ANY SNOW IS
EXPECTED WITH THIS FEATURE SO WILL MENTION SCATTERED FLURRIES
ACROSS THE NORTH THURSDAY.
NEXT WAVE OF LOW PRESSURE ADVANCES EAST INTO THE AREA AND SPREADS
ANOTHER ROUND OF SNOW INTO THE AREA. PRECIPITATION SHOULD HOLD OFF
UNTIL THE SECOND HALF OF THURSDAY NIGHT AS THIS IS THE TIMING FOR
BEST MOISTURE AND THE COLD FRONT.
GUIDANCE TEMPERATURES GIVE A FALSE SENSE OF WHAT WILL ACTUALLY
OCCUR TONIGHT WITH GRADUAL WARMING BUT THEN AS LOW MOVES EAST
TEMPERATURES SHOULD DROP RATHER QUICKLY BY MORNING TO FORECAST
LOWS. REST OF THE PERIODS WILL LEAN TOWARD MAV TEMPERATURES.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
EXTENDED PORTION OF THE FORECAST STARTS ON FRIDAY WITH A COLD FRONT
POSITIONED NEAR DETROIT AS OF 12Z. FRONT WILL SWEEP THROUGH THE
FORECAST AREA DURING THE DAY AND SHOULD BE WELL INTO PENNSYLVANIA BY
FRIDAY EVENING. THIS WOULD APPEAR TO BE A FEW HOURS FASTER THAN
PREVIOUS MODEL RUNS WERE SHOWING AND HAVE THUS COME DOWN A COUPLE OF
DEGREES FOR FRIDAYS HIGH TEMPS. WILL ALSO REMOVE MENTION OF
RAIN/SNOW MIX AS IT APPEARS TEMPS SHOULD REMAIN COLD ENOUGH
THROUGHOUT FOR SNOW INSTEAD OF A MIX. WEATHER BEHIND THE FRONT ON
SATURDAY SHOULD BE RELATIVELY QUIET WITH HIGH PRESSURE SETTLING
OVERHEAD.
ATTENTION TURNS TOWARD A DEVELOPING STORM SUNDAY AFTERNOON OVER THE
GULF OF MEXICO. THE 12Z EURO AND THE NEW 00Z GFS BOTH SHOW THIS LOW
MOVING UP THE OHIO VALLEY ON A SIMILAR TRACK TO THE CURRENT WINTER
STORM. DID NOT MAKE ANY CHANGES TO THE FORECAST FROM SUNDAY ONWARD
BUT WILL RETAIN HIGH CHANCE POPS ON SUNDAY THROUGH MONDAY. PRECIP
TYPE WILL BE OF SOME CONCERN AS WE GET CLOSER IN TIME...FOR NOW WILL
LEAVE ALL SNOW BUT THE MODELS ARE TRENDING TOWARD A RAIN/SNOW MIX
ACROSS THE EASTERN HALF OF THE FORECAST AREA WITH ALL SNOW FURTHER
WEST NEAR TOLEDO AND FINDLAY. WILL CONTINUE TO MONITOR HOW THE
MODELS TREAT THIS SYSTEM.
&&
.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
NEW MODELS COMING IN A LITTLE WARMER THAN EARLIER RUNS. NOW LOOKS
LIKE SOUTHEASTERN AREAS COULD SEE MIXED PRECIP LATE TOMORROW
AFTERNOON INTO THE EVENING. WILL ADD FZRA TO KYNG TAF BEGINNING
AROUND 22Z. UNTIL THEN...AREA OF LIGHT SNOW CURRENTLY AFFECTING
SOUTHERN AREAS WILL FINALLY MOVE OFF TO THE EAST. SNOW ASSOCIATED
WITH NEXT LOW SHOULD MOVE BACK INTO SOUTHERN AREAS BY DAYBREAK AND
AS FAR N AS KCLE BY 13Z OR SO. THIS TIMING ABOUT AN HOUR SLOWER
THAN PREVIOUS FORECAST PACKAGE. CONDITIONS SHOULD QUICKLY
DETERIORATE DURING THE MORNING HOURS WITH LIFR VSBYS LIKELY ALL
AREAS BY MIDDAY. WILL TRY FOR SOME IMPROVEMENT FROM WEST TO EAST
TOWARD THE END OF THE TAF PERIOD AS SURFACE LOW PASSES. EAST FLOW
WILL BECOME N TO NW BEHIND SURFACE LOW.
.OUTLOOK...
SNOW SHOWERS MAY LINGER IN THE NORTHEAST INTO WEDNESDAY WITH HIGH
PRESSURE TAKING OVER WEDNESDAY INTO THURSDAY WITH GENERALLY VFR
WEATHER.
&&
.MARINE...
QUIET WEATHER WILL CONTINUE ON THE LAKE FOR THE NEXT SEVERAL DAYS.
LOW PRESSURE MOVING UP THE OHIO VALLEY WILL KEEP WINDS OUT OF THE
NORTHEAST TODAY WITH A QUICK CHANGE TO NORTHWESTERLY TONIGHT AS THE
LOW DEPARTS. PRESSURE GRADIENT ASSOCIATED WITH THIS LOW IS NOT
IMPRESSIVE AND WILL FORECAST 10-20KTS TODAY AND TONIGHT...EVEN THIS
MAY BE TOO HIGH. HIGH PRESSURE AND LIGHT WINDS MOVE OVER THE LAKE
WEDNESDAY NIGHT WITH A COLD FRONT EXPECTED TO CROSS THE LAKE FRIDAY
MORNING. ALL MODELS SUGGEST WINDS PICKING UP INTO THE 15-25KT RANGE
BEHIND THE FRONT AND WILL TREND THE FORECAST TO SHOW THESE HIGHER
VALUES. HIGH PRESSURE RETURNS ON SATURDAY WITH LIGHT SOUTHEASTERLY
WINDS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING FROM 7 AM THIS MORNING TO 11 PM EST THIS
EVENING FOR OHZ012>014-089.
WINTER STORM WARNING FROM 4 AM EARLY THIS MORNING TO 11 PM EST
THIS EVENING FOR OHZ009>011-018>023-027>033-036>038-047.
WINTER WEATHER ADVISORY FROM 4 AM EARLY THIS MORNING TO 7 PM
EST THIS EVENING FOR OHZ003-006>008-017.
PA...WINTER STORM WARNING FROM 7 AM THIS MORNING TO 11 PM EST THIS
EVENING FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...LEINS
AVIATION...KUBINA
MARINE...LEINSHazardous weather outlook, Feb 11, 9:44 PM EST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
944 PM EST MON FEB 11 2008
OHZ012>014-089-PAZ001>003-130245-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
944 PM EST MON FEB 11 2008
...WINTER STORM WARNING IN EFFECT FROM 7 AM TO 11 PM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ009>011-018>023-027>033-036>038-047-130245-
ERIE OH-LORAIN-CUYAHOGA-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-
944 PM EST MON FEB 11 2008
...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 11 PM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ003-006>008-017-130245-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-
944 PM EST MON FEB 11 2008
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ061-142>149-162>169-130245-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
944 PM EST MON FEB 11 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Winter Storm, Crawford
- When
- February 12, 3:00 AM EST to February 13, 6:00 AM EST
- Where
- Crawford forecast zone
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 41.685, -80.106 (the zone’s center; the record gives no point)
Snow spread into Crawford County during the predawn hours of |February 12th and continued into the early evening hours. Visibilities were less than one half mile at times during the afternoon hours. Early in the evening, the precipitation transitioned to freezing rain. The freezing rain finally ended during the early morning hours of the 13th. Four to six inches of snow was reported across the county along with some ice accumulation. Many accidents and a few power outages were reported. Snow spotters in Meadville and Titusville both reported 6.2 inches of snow along with some freezing rain.
Winter Storm, Southern Erie
- When
- February 12, 5:00 AM EST to February 13, 6:00 AM EST
- Where
- Southern Erie forecast zone
- Property damage
- $75,000
- Reported by
- Trained Spotter
- Coordinates
- 42.118, -80.098 (the zone’s center; the record gives no point)
Snow spread into southern Erie County during the predawn hours of |February 12th and continued into the early evening hours. Visibilities were less than one half mile at times during the afternoon hours. Early in the evening, the precipitation transitioned to freezing rain. The freezing rain finally ended during the early morning hours of the 13th. Three to six inches of snow was reported across the southern part of county along with some ice accumulation. A snow spotter in Corry reported 6.5 inches of snow along with a little freezing rain. A spotter in Amity Township reported 4.9 inches of snow along with some freezing rain.
Winter Storm, Northern Erie
- When
- February 12, 6:00 AM EST to February 13, 6:00 AM EST
- Where
- Northern Erie forecast zone
- Property damage
- $50,000
- Reported by
- Official NWS Observations
- Coordinates
- 42.118, -80.098 (the zone’s center; the record gives no point)
Snow spread into northern Erie County during the predawn hours of |February 12th and continued into the early evening hours. Visibilities were less than one half mile at times during the afternoon hours. Early in the evening, the precipitation transitioned to freezing rain. The freezing rain finally ended during the early morning hours of the 13th. Two to four inches of snow was reported across the northern part of county along with up to a quarter inch of ice accumulation. Many accidents and a few power outages were reported. Officially, 1.9 inches of snow and 0.20 inches of freezing rain was recorded at Erie International Airport. A snow spotter in Mill Creek Township reported 3.0 inches of snow along with some freezing rain.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Pennsylvania, February 12 to 13, 20084 deaths · 10 injured · $200,000 · 10 events
- Winter Weather in Vermont, February 12 to 13, 20083 deaths · $90,000 · 10 events
- Tornadoes and Hail in Mississippi, February 12, 2008$8.8 million · EF1 · 88 events
- Tornadoes and Hail in Louisiana, February 12, 20081 death · $85,000 · EF1 · 17 events
- Winter Weather in Delaware, February 12, 200814 injured · 2 events
- Winter Storm and Winter Weather in New Jersey, February 12 to 13, 20083 injured · $200,000 · 18 events
- Hail and Damaging Winds in Louisiana, February 12, 2008$595,000 · 75 kt wind · 5 events
- Tornado in Florida, February 12, 2008$445,000 · EF0 · 1 event
- Tornado in Florida, February 12, 2008$350,000 · EF0 · 1 event
- Tornado in Florida, February 12, 2008$200,000 · EF0 · 1 event
- Flooding and Heavy Snow in Massachusetts, February 12 to 14, 2008$100,000 · 13 events
- Hail and Damaging Winds in Alabama, February 12, 2008$77,000 · 64 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 79852, 79851, 79849.